2 doctors weighed in:
Can Cialis cause irritation?
2 doctors weighed in

1 doctor agrees
In brief: Usually not
There are no listed side effects relating to irrritation.
However, if you get irritated each time you take cialis, then the medication may be causing irritation in you. Not every side effect for medications are listed and more are discovered after it has been on the market for a while. Speak to your physician about this and see if he has an alternative.

In brief: Usually not
There are no listed side effects relating to irrritation.
However, if you get irritated each time you take cialis, then the medication may be causing irritation in you. Not every side effect for medications are listed and more are discovered after it has been on the market for a while. Speak to your physician about this and see if he has an alternative.
Dr. John Nesbitt
Dr. John Nesbitt
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors